# SDR 20000724SH002

- Difficulty date: July 12, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Make and model: Emb EMB-120
- System (JASC): 3242 · Brake
- Part: Stator
- Part number: RFS2010
- Condition: Cracked
- Location: Brake Assy
- Part time: 1,550 hours
- Component: Brake Assy, Bfgoodrich
- Component part number: 21585R
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRAKE ASSY, PN 2-1585-R, FAILED PREMATURELY.  NR 1 AND NR 2 STATORS CRACKED AT RELIEF HOLES.  HEAT STACK WARPED AND UNEVEN WEAR.  SUBMITTER STATED THIS IS A CONTINUAL DISREPANCY.  NOTE:  RAPCO FLEET SUPPORT PARTS INSTALLED IN BRAKE ASSY.  (X)
